Ask an expert
Question

02 Apr 2007

Thrush
I have been experiencing thrush for about 7months. I have been on antibiotics and have used Medaspor and Candizole. I am also drinking Citrosoda. Unfortunately, the thrush reoccurrs and is smelly and the discharge is yellow. The smell is unbearable and I find that my clothes also have an odour. I feel bloated as well and my womb sometimes ache. Is there a solution to this problem? PLEASE HELP!!
Answer 392 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Perhaps you have another type of infection, not thrush. Ask your doctor to take a swab to find out.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19948 votes
Vote